# SDR CALA2017020600274

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 60,903 hours, 20,906 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 5483766
- Part serial: 8747
- Condition: Faulty
- Location: Cabin Temp
- Part time: 66,953 hours, 30,085 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUTO TEMPERATURE CONTROL DOES NOT OPERATE CONTROL CAB NOTICED ACRID ODOR FOUND 2 CIRCUIT BREAKER OPEN LEFT TEMP CONT/AUTO/MAN P6 4 A 2/3  REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER REF AMM TASKS 21-61-01-000-801, 21-61-01-400-801 AND IPC 21-61-35-01 ITEM 005Z . OPERATION IS NORMAL.
